Experimental Mathematics

Minimal Mahler Measures

Michael J. Mossinghoff, Georges Rhin, and Qiang Wu

Full-text: Open access

Abstract

We determine the minimal Mahler measure of a primitive irreducible noncyclotomic polynomial with integer coefficients and fixed degree $D$, for each even degree $D\leq54$. We also compute all primitive irreducible noncyclotomic polynomials with measure less than $1.3$ and degree at most $44$.

Article information

Source
Experiment. Math., Volume 17, Issue 4 (2008), 451-458.

Dates
First available in Project Euclid: 27 May 2009

Permanent link to this document
https://projecteuclid.org/euclid.em/1243429958

Mathematical Reviews number (MathSciNet)
MR2484429

Zentralblatt MATH identifier
1194.11100

Subjects
Primary: 11Y40: Algebraic number theory computations
Secondary: 11R09: Polynomials (irreducibility, etc.)

Keywords
Mahler measure Lehmer's question Chebyshev polynomial auxiliary function

Citation

Mossinghoff, Michael J.; Rhin, Georges; Wu, Qiang. Minimal Mahler Measures. Experiment. Math. 17 (2008), no. 4, 451--458. https://projecteuclid.org/euclid.em/1243429958


Export citation